arrow
Volume 30, Number 1
Previous Issue Next Issue

J. Comp. Math., 30 (2012), pp. 1-1.

Full PDF 1966 24623 Abstract

Mingkang Ni & Limeng Wu

10.4208/jcm.1110-m11si07

J. Comp. Math., 30 (2012), pp. 2-13.

Preview Full PDF 2316 20682 Abstract

Sergey Dolgov, Boris N. Khoromskij, Ivan Oseledets & Eugene E. Tyrtyshnikov

10.4208/jcm.1110-m11si08

J. Comp. Math., 30 (2012), pp. 14-23.

Preview Full PDF 2379 21286 Abstract

Liping Zhang, Liqun Qi & Yi Xu

10.4208/jcm.1110-m11si09

J. Comp. Math., 30 (2012), pp. 24-33.

Preview Full PDF 2312 21368 Abstract

Xuansheng Wang, Xiaoyao Xie & Linzhang Lu

10.4208/jcm.1110-m11si10

J. Comp. Math., 30 (2012), pp. 34-46.

Preview Full PDF 2630 20241 Abstract

Wen Li & Xiaoshan Chen

10.4208/jcm.1110-m11si11

J. Comp. Math., 30 (2012), pp. 47-58.

Preview Full PDF 2329 20017 Abstract

Tatyana Luzyanina & Gennady Bocharov

10.4208/jcm.1110-m11si12

J. Comp. Math., 30 (2012), pp. 59-79.

Preview Full PDF 2544 19775 Abstract

Wei Wang & Michael K. Ng

10.4208/jcm.1110-m11si13

J. Comp. Math., 30 (2012), pp. 80-100.

Preview Full PDF 2433 20634 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard